# SDR IPXA2016041001931

- Difficulty date: March 3, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932508
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING L/E STRINGER CRACKED BETWEEN BS XOS 584.891 AND BS XOS 589.888.  REPAIRED RT WING L/E STR BETWEEN BS XOS 584.891 AND 589.888 IAW EA 011-5754-01-A6152-IR AND EO MD11-5730-60355-A.
